# SDR ASAA2016011414799

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 12,714 hours, 4,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 10248
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 30,795 hours, 9,559 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, UPON RECALL, THE LT PACK ILLUMINATED AND EXTINGUISHED AFTER PUSHING RECALL AGAIN.  ACFT GROUNDED. R & R LT PACK TCV REF AMM 21-51-10.  GROUND VERIFICATION BITE TEST IAW AMM 21-61-00 GOOD, LEAK CHECK GOOD.
